BibTeX record journals/algorithmica/ChristodoulouKS11

download as .bib file

@article{DBLP:journals/algorithmica/ChristodoulouKS11,
  author    = {George Christodoulou and
               Elias Koutsoupias and
               Paul G. Spirakis},
  title     = {On the Performance of Approximate Equilibria in Congestion Games},
  journal   = {Algorithmica},
  volume    = {61},
  number    = {1},
  pages     = {116--140},
  year      = {2011},
  url       = {https://doi.org/10.1007/s00453-010-9449-2},
  doi       = {10.1007/s00453-010-9449-2},
  timestamp = {Wed, 17 May 2017 14:25:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/ChristodoulouKS11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier